Weakly quasihomogeneous hypersurface singularities in positive characteristic.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 645-666
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hypersurface singularities, positive characteristic, weakly quasihomogeneous local rings, derivation, plane curves, Milnor number, Tjurina number
@article{MZ_1991__208_3_174343,
author = {Gerhard Pfister and Safwan Aouira},
title = {Weakly quasihomogeneous hypersurface singularities in positive characteristic.},
journal = {Mathematische Zeitschrift},
pages = {645--666},
year = {1991},
volume = {208},
number = {3},
zbl = {0759.14020},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174343/}
}
TY - JOUR AU - Gerhard Pfister AU - Safwan Aouira TI - Weakly quasihomogeneous hypersurface singularities in positive characteristic. JO - Mathematische Zeitschrift PY - 1991 SP - 645 EP - 666 VL - 208 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174343/ ID - MZ_1991__208_3_174343 ER -
Gerhard Pfister; Safwan Aouira. Weakly quasihomogeneous hypersurface singularities in positive characteristic.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 645-666. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174343/